IKBFU's Vestnik

2011 Issue №04

Back to the list Download an article

Generalized Evans function for continuous spectrum

Pages
8-12

Abstract

The task is to define a function EH(λ), such that if { n  } are the points of the continuous spectrum of operator H and n λ  λ , then EH(λ) is defined and is non-zero.

Reference

1. Evans J. W. Nerve axon equations. Stability of the nerve impulse // Indiana Univ. Math. J. 1972/73. 22. P. 577—593.

2. Leble S. B., Salle M. A., Yurov A. V. Darboux transforms for Davey — Stew­artson equations and solitons in multidimensions // Inverse Problems. 1992. Vol. 8, № 2. P. 207—218.

3. Bordag M., Yurov A. Spontaneous symmetry breaking and reflectionless scat­tering data // Physical Review D — Particles, Fields, Gravitation and Cosmology. 2003. Vol. 67, № 2.

4. Jones C. K. R. T.  Stability of the traveling wave solution of the Fitzhugh — Na­gumo system // Transactions of the AMS. 1984. 286 (2). P. 431—469.

5. Alexander J., Gardner R., Jones C. A topological invariant arising in the stability analysis of traveling waves // J. Reine Angew. Math. 1990. 410. P. 167—212.

6. Pego  R. L., Weinstein M. I. Eigenvalues, and instabilities of solitary waves // Philos. Trans. Roy. Soc. London Ser. A, 1992. 340 (1656). P. 47—94.

7. Gardner R. A., Zumbrun K. The gap lemma and geometric cri­teria for instability of viscous shock profiles // Comm. Pure Appl. Math. 1998. 51 (7). P. 797—855.

8. Sandstede B. Stability of travelling waves // Handbook of dynamical systems. Amsterdam, 2002. Vol. 2. P. 983—1055.

9. Benzoni-Gavage S. Stability of semi-discrete shock profiles by means of an Ev­ans function in infinite dimensions // J. Dynam. Differential Equa­tions. 2002. 14(3). P. 613—674.

10. Coombes S., Owen M. R. Evans functions for integral neural field equations with Heaviside firing rate function // SIAM J. Appl. Dyn. Syst. 2004. 3 (4). P. 574—600.

11. Gesztesy F., Latushkin Y.,  Makarov K. A. Evans functions, Jost functions, and Fredholm determinants // Arch. Ration. Mech. Anal. 2007. 186 (3). P. 361—421.

12. Deng J.,  Nii S. An infinite-dimensional Evans function the­ory for elliptic boundary value problems // J. Differential Equations. 2008. 244 (4). P. 753—765.